Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 67, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jul 26, 2010, 7:11 PM CDT for 4 counties in North Dakota. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2010, 7:11 PM CDT (00:11 UTC)
- Expired
- Jul 26, 2010, 8:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Burke County, ND, Mountrail County, ND, Renville County, ND, Ward County, ND
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
| Jul 26, 7:09 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1740 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 2513 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
906
WFUS53 KBIS 270011
TORBIS
NDC013-061-075-101-270100-
/O.NEW.KBIS.TO.W.0067.100727T0011Z-100727T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
711 PM CDT MON JUL 26 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN BURKE COUNTY IN NORTHWEST NORTH DAKOTA...
NORTHEASTERN MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA...
SOUTHWESTERN RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
NORTHWESTERN WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 800 PM CDT
* AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 7 MILES SOUTH OF KENMARE...OR 46 MILES NORTHWEST
OF MINOT...AND MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
NORMA...DONNYBROOK...TAGUS...HARTLAND...CARPIO...BERTHOLD...FOXHOLM
AND COULEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER NOW.
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING.
AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
&&
LAT...LON 4868 10176 4856 10144 4855 10145 4853 10136
4818 10164 4837 10213 4854 10231 4876 10232
4880 10199
TIME...MOT...LOC 0010Z 293DEG 33KT 4858 10211
$$
HEINERT/SCHECK3 follow-up statements
951
WWUS53 KBIS 270027 RRA
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
727 PM CDT MON JUL 26 2010
NDC013-270037-
/O.CAN.KBIS.TO.W.0067.000000T0000Z-100727T0100Z/
BURKE ND-
727 PM CDT MON JUL 26 2010
...THE TORNADO WARNING FOR SOUTHEASTERN BURKE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4868 10176 4856 10145 4855 10145 4853 10136
4818 10164 4850 10213 4857 10216 4870 10212
4872 10199
TIME...MOT...LOC 0027Z 293DEG 33KT 4852 10189
$$
NDC061-075-101-270100-
/O.CON.KBIS.TO.W.0067.000000T0000Z-100727T0100Z/
MOUNTRAIL ND-WARD ND-RENVILLE ND-
727 PM CDT MON JUL 26 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL RENVILLE...
NORTHWESTERN WARD AND NORTHEASTERN MOUNTRAIL COUNTIES UNTIL 800 PM
CDT...
AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR DONNYBROOK...OR 37 MILES NORTHWEST OF MINOT...
MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
HARTLAND...CARPIO...BERTHOLD AND FOXHOLM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER NOW.
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING.
AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
&&
LAT...LON 4868 10176 4856 10145 4855 10145 4853 10136
4818 10164 4850 10213 4857 10216 4870 10212
4872 10199
TIME...MOT...LOC 0027Z 293DEG 33KT 4852 10189
$$
HEINERT094
WWUS53 KBIS 270038
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
738 PM CDT MON JUL 26 2010
NDC061-270047-
/O.CAN.KBIS.TO.W.0067.000000T0000Z-100727T0100Z/
MOUNTRAIL ND-
738 PM CDT MON JUL 26 2010
...THE TORNADO WARNING FOR NORTHEASTERN MOUNTRAIL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4830 10169 4841 10197 4856 10198 4863 10197
4869 10187 4868 10176 4856 10145 4855 10145
4853 10136
TIME...MOT...LOC 0037Z 287DEG 30KT 4853 10175
$$
NDC075-101-270100-
/O.CON.KBIS.TO.W.0067.000000T0000Z-100727T0100Z/
WARD ND-RENVILLE ND-
738 PM CDT MON JUL 26 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL RENVILLE AND
CENTRAL WARD COUNTIES UNTIL 800 PM CDT...
AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR DONNYBROOK...OR 32 MILES NORTHWEST OF MINOT...
MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CARPIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER NOW.
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING.
AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
&&
LAT...LON 4830 10169 4841 10197 4856 10198 4863 10197
4869 10187 4868 10176 4856 10145 4855 10145
4853 10136
TIME...MOT...LOC 0037Z 287DEG 30KT 4853 10175
$$
HEINERT023
WWUS53 KBIS 270058
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
758 PM CDT MON JUL 26 2010
NDC075-101-270108-
/O.EXP.KBIS.TO.W.0067.000000T0000Z-100727T0100Z/
WARD ND-RENVILLE ND-
758 PM CDT MON JUL 26 2010
...THE TORNADO WARNING FOR SOUTH CENTRAL RENVILLE AND CENTRAL WARD
COUNTIES WILL EXPIRE AT 800 PM CDT/700 PM MDT/...
THE TORNADO WARNING HAS BEEN REPLACED BY A SEVERE THUNDERSTORM
WARNING...WHICH REMAINS IN EFFECT UNTIL 845 PM CDT FOR THE AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 300 AM CDT.
LAT...LON 4830 10169 4841 10197 4856 10198 4863 10197
4869 10187 4868 10176 4856 10145 4855 10145
4853 10136
TIME...MOT...LOC 0058Z 287DEG 30KT 4838 10155
$$
HEINERTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 26, 3:14 PM CDT, 3 hours 57 minutes earlier.
Area forecast discussion, Jul 26, 3:14 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 314 PM CDT MON JUL 26 2010 .SYNOPSIS... NORTHERN STREAM VERTICALLY STACKED LOW PRESSURE OVER NORTHERN ALBERTA HAS AN ASSOCIATED COLD FRONT THAT EXTENDS FROM LAKE WINNIPEG SOUTHWESTWARD INTO EASTERN MONTANA. THE NORTHERN STREAM WESTERLIES ARE A BIT NORTH OF THE BORDER...SO THE FRONT IS SLOW MOVING. OVER THE U.S....HOWEVER...THE SOUTHERN STREAM WILL DIRECT A SERIES OF IMPULSES ACROSS THE NORTHERN PLAINS. THIS WILL KEEP THE PATTERN ACTIVE EVEN AFTER THE COLD FRONT PASSES AND BECOMES STATIONARY JUST TO THE SOUTH. && .SHORT TERM...MONDAY AFTERNOON THROUGH THURSDAY NIGHT... THE MAIN FORECAST CONCERN TODAY IS SEVERE WEATHER. CURRENTLY...LOW-LEVEL MOISTURE ADVECTION OVER SOUTHERN AND CENTRAL NORTH DAKOTA HAVE EDGED DEWPOINTS INTO THE UPPER 60S AND LOWER 70S...RESULTING IN OVER 4000 J/KG OF SURFACE-BASED CAPE. LARGE SCALE UPWARD VERTICAL MOTION SHOULD SPREAD INTO WESTERN NORTH DAKOTA LATER THIS AFTERNOON AS A MIDDLE LEVEL SHORTWAVE SLIDES EASTWARD ACROSS MONTANA OUT AHEAD OF THE ASSOCIATED COLD FRONT. CONVECTION IS EXPECTED TO INITIATE BETWEEN 22 AND 00 UTC BASED ON THE LATEST HIGH RESOLUTION MODEL RUNS. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT AS 0-6 KM BULK SHEAR IS 35 TO 50 KNOTS BASED ON LATEST RUC ANALYSIS. THERE WILL BE A CONTINUED THREAT OF SEVERE WEATHER OVER SOUTH CENTRAL TOMORROW...WITH THE COLD FRONT FORECAST TO EXTEND FROM THE DEVILS LAKE BASIN INTO THE LINTON/WISHEK AREA. THEREAFTER...THE FRONT LOOKS TO BE MORE PROGRESSIVE THAN WITH PREVIOUS FORECASTS...ALTHOUGH OVERRUNNING PRECIPITATION WILL REMAIN A POSSIBILITY AS AFOREMENTIONED SHORTWAVES CONTINUE TO BOMBARD THE DAKOTAS. LOOK FOR TEMPERATURES TO MODERATE AFTER FRONTAL PASSAGE AS A COOL SURFACE HIGH BUILDS DOWN INTO THE NORTHERN PLAINS. .LONG TERM...FRIDAY THROUGH MONDAY... AN ACTIVE WEATHER PATTERN LOOKS TO PERSIST INTO THE EXTENDED FORECAST PERIOD AS THE NORTHERN PLAINS REGION REMAINS NEAR OR UNDERNEATH THE UPPER LEVEL JET STREAM. THIS WILL RESULT IN CHANCES FOR THUNDERSTORMS EACH DAY ALONG WITH NEAR AVERAGE TEMPERATURES. && .AVIATION... AN AREA OF SURFACE LOW PRESSURE COMBINED WITH AN INCOMING MID LEVEL DISTURBANCE WILL RESULT IN INCREASING CHANCES FOR THUNDERSTORMS LATE TODAY THROUGH TOMORROW MORNING FOR ALL TAF SITES. THUNDERSTORMS WILL GENERALLY BE FOCUSED ALONG A SLOW MOVING SFC/MID LEVEL COLD FRONT PUSHING SOUTH INTO NORTHERN ND LATE TODAY/EARLY THIS EVENING...WITH PRECIPITATION DEVELOPING SOUTH ALONG THE FRONT TONIGHT INTO TOMORROW MORNING. HEAVIER SHOWERS AND THUNDERSTORMS WILL RESULT IN MVFR AND LOWER CIGS/VIS ALONG WITH THE POTENTIAL FOR STRONG THUNDERSTORM WINDS. CHANCES FOR THUNDERSTORMS WILL DECREASE AROUND AND AFTER 15Z TUES ACROSS THE NORTH...WITH CHANCES CONTINUING SOUTH THROUGH 18Z TUES AND INTO THE AFTERNOON. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS/SHORT TERM...SCHECK LONG TERM/AVIATION...NH
Hazardous weather outlook, Jul 26, 2:50 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 250 PM CDT MON JUL 26 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-271000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 250 PM CDT MON JUL 26 2010 /150 PM MDT MON JUL 26 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS...SOME LIKELY SEVERE WITH HEAVY RAIN...CAN BE EXPECTED LATER TODAY AND THROUGH TONIGHT AS AN UPPER LEVEL DISTURBANCE PUSHES EAST ACROSS MONTANA...AND AS A STRONG UPPER LOW MOVES SOUTHEAST INTO SOUTH CENTRAL CANADA. BOTH OF THESE FEATURES WILL RESULT IN A SURFACE COLD FRONT TO ADVANCE SOUTH AND EAST ACROSS NORTH DAKOTA LATER THIS AFTERNOON AND OVERNIGHT TONIGHT. THE MAIN SEVERE WEATHER THREATS THIS AFTERNOON AND TONIGHT WILL BE VERY LARGE HAIL AND STRONG WINDS. ISOLATED TORNADOES WILL BE A POSSIBILITY AS WELL WITH SOME OF THE MORE INTENSE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE EXPECTED TO REDEVELOP OR WILL BE ONGOING TUESDAY MORNING AND AFTERNOON AS A SURFACE COLD FRONT CONTINUES TO PUSH SOUTH AND EAST ACROSS THE STATE. THE FOCUS FOR SEVERE STORMS WILL BE OVER SOUTH CENTRAL NORTH DAKOTA. CHANCES FOR THUNDERSTORMS WILL GREATLY DIMINISH BY TUESDAY EVENING. THUNDERSTORMS ARE FORECAST WEDNESDAY NIGHT THROUGH SUNDAY AS THE NORTHERN PLAINS REMAINS IN AN ACTIVE UPPER LEVEL PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY AND TONIGHT. SPOTTER ACTIVATION MAY ALSO BE NEEDED TUESDAY MORNING AND AFTERNOON...SPECIFICALLY ACROSS THE SOUTH CENTRAL AND EAST CENTRAL. NH
In the hours before
Local storm report, Jul 26, 6:27 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
627 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 5 S COLUMBUS 48.83N 102.78W
07/26/2010 E1.25 INCH BURKE ND TRAINED SPOTTER
HAIL COVERED GROUND. HAIL LASTER APPROXIMATELY 10
MINUTES.
&&
PAYDLocal storm report, Jul 26, 6:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
654 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TORNADO 1 W NIOBE 48.69N 102.24W
07/26/2010 BURKE ND TRAINED SPOTTER
ON THE GROUND FOR THIRTY SECONDS.
&&
PAYDLocal storm report, Jul 26, 7:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
706 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TORNADO 8 NW NEW ENGLAND 46.62N 102.99W
07/26/2010 SLOPE ND FIRE DEPT/RESCUE
TRAINED SPOTTER SIGHTED TORNADO TOUCHDOWN AT 635 CDT.
DURATION 12 MINUTES.
&&
PAYDThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:06 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 54 min |
| Jul 26, 7:21 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 54 min |
| Jul 26, 7:32 PM CDT | Tornado Warning | BIS | McHenry, McLean, Sheridan, Ward | 43 min |
| Jul 26, 7:43 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 62 min |
| Jul 26, 7:56 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Ward | 49 min |
| Jul 26, 8:16 PM CDT | Tornado Warning | BIS | McHenry, Pierce, Sheridan, Wells | 44 min |
| Jul 26, 8:24 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 22 min |
| Jul 26, 8:34 PM CDT | Areal Flood Advisory | BIS | McHenry, Pierce, Rolette | 3 hr |
| Jul 26, 8:40 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 50 min |
| Jul 26, 8:43 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 32 min |
| Jul 26, 8:53 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Sheridan | 22 min |
| Jul 26, 9:04 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 56 min |
| Jul 26, 9:07 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 53 min |
| Jul 26, 9:27 PM CDT | Areal Flood Advisory | BIS | McLean, Mercer | 3 hr |
| Jul 26, 9:32 PM CDT | Flash Flood Warning | BIS | McHenry, Pierce, Sheridan, Wells | 3 hr |
| Jul 26, 9:39 PM CDT | Tornado Warning | BIS | Pierce, Wells | 23 min |
| Jul 26, 9:42 PM CDT | Tornado Warning | BIS | McLean, Sheridan | 33 min |
| Jul 26, 9:49 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Pierce, Sheridan | 26 min |
| Jul 26, 9:53 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan, Wells | 51 min |
| Jul 26, 9:56 PM CDT | Tornado Warning | BIS | Burleigh, Kidder, Sheridan, Wells | 15 min |
| Jul 26, 9:58 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 46 min |
| Jul 26, 10:52 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 12 min |
| Jul 26, 11:15 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 60 min |
| Jul 26, 11:37 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 38 min |
| Jul 26, 11:59 PM CDT | Severe Thunderstorm Warning | BIS | Mercer, Oliver | 46 min |
| Jul 27, 12:24 AM CDT | Severe Thunderstorm Warning | BIS | Morton | 51 min |
| Jul 27, 12:44 AM CDT | Severe Thunderstorm Warning | BIS | Oliver | 31 min |
| Jul 27, 1:15 AM CDT | Severe Thunderstorm Warning | BIS | Wells | 60 min |
| Jul 27, 2:07 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 38 min |
| Jul 27, 2:15 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 60 min |
| Jul 27, 5:01 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 59 min |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.